# SDR SWAA2025112630873

- Difficulty date: November 1, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 50,834 hours, 31,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE BATTERY PACK BELOW SIDEWALL PANEL 231YHW AT PASSENGER CABIN.   REPLACED BATTERY PACK BELOW SIDEWALL PANEL 231YHW AT PASSENGER CABIN IAW AMM 33-51-06-960-805, TESTED OK.
